# SDR AWXA9800053

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454G
- Condition: Failed
- Location: E/E Compt
- Part time: 53,716 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT TURNBACK DUE TO ELECTRICAL SMOKE SMELL AS A RESULT OF AVIONICS VENTILATION BLOWER FAULT FOLLOWED BY SOUND OF BLOWER FAN SELF-DESTRUCTION.  NO ECAM WARNINGS PRESENT.  FOUND AVIONICS COOLING FAN FROZEN.  REMOVED AND REPLACED.
